Aa
A
A
A
Close
Pregnancy Community
72.4k Members
Avatar universal

Throwing up after I take vitamins

Goodmorning ladies I was wondering why do I throwing up after I take my vitamins? Should I jus buy the gummies because it seem that I can't keep water or any drink down I think the pills the doctor gave me are to much!
3 Responses
Avatar universal
Either try taking it at night before bed or switch to gummies.
Avatar universal
Try eating when you take them.
Avatar universal
I was throwing up every time I took my vitamins. It didn't matter what time of day I took them whether or not I ate nothing mattered. I switched brands and now don't have a problem so maybe try doing that!
Have an Answer?
Top Pregnancy Answerers
13167 tn?1327194124
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.